# SDR ASAA0996532

- Difficulty date: September 5, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75023
- Condition: Corroded
- Location: Bs 727d-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 727D+18 727H LBL 23. REMOVED SIDEWALL SUPPORT, FABRICATED NEW SUPPORT AND INSTALLED.
